MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CARDIAC CATH (CCAMJ)163; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE CARDIAC CATH (CCAMJ)163; GENERAL SURGERY TRAY (KIT)
Model Number SAN23CCAMK
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From the device history record, lot number f94378 was manufactured from 26th feb to 02nd mar 2020.No exception was recorded in the device history record that could lead to the reported incident.A review of the device history record for recent 12 months, no abnormalities were found.No sample was available for this investigation.According to supplier, the or towel is made of cotton.The suction process was performed before product final folding, and operators do it according to standard operation procedure (sop) requirements.Linting test method and acceptable criteria was stipulated to see the suction results (=0.38 g/10 pieces).They checked their retained sample, the linting test result is 0.112 g / 5 pieces.From the investigation, there were no abnormalities found in production and all linting test data were within the acceptable range.Therefore, the root cause could not be determined.There is no action taken at this time, however, we will continue to monitor the trend of this type of incident.
 
Event or Problem Description
Based on information received by the customer, lint from our or towels was reportedly drawn up in the flush syringe.There was no injury to the patient, the lint was found prior to affecting the patient.

Brand Name
CARDIAC CATH (CCAMJ)163
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key10629854
Report Number1423537-2020-00536
Device Sequence Number16836002
Product Code LRO
UDI-Device Identifier00885425856582
UDI-Public00885425856582
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN23CCAMK
Device Catalogue NumberSAN23CCAMK
Device Lot Number448209
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2020
Initial Report FDA Received Date10/05/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;